Research

Premonoidal categories as categories with algebraic structure


Reference:

Power, J., 2002. Premonoidal categories as categories with algebraic structure. Theoretical Computer Science, 278 (1-2), pp. 303-321.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/S0304-3975(00)00340-6

Abstract

We develop the study of previous termpremonoidalnext termprevious termcategoriesnext term. Specifically, we reconcile previous termpremonoidalnext termprevious termcategoriesnext term with the usual study of previous termcategoriesnext term with previous termalgebraicnext termprevious termstructurenext term by adding a little extra previous termstructurenext term. We further give a notion of closedness for a previous termpremonoidalnext termprevious termcategorynext term with such extra previous termstructurenext term, and show that every previous termpremonoidalnext termprevious termcategorynext term fully embeds into a closed one.

Details

Item Type Articles
CreatorsPower, J.
DOI10.1016/S0304-3975(00)00340-6
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code5568
Additional InformationMathematical foundations of programming semantics (Boulder, CO, 1996)

Export

Actions (login required)

View Item